I currently take 40 mg/daily, and it works well for my edema. I didn't connect the two, but shortly after I started taking the drug, I began having a very dry scalp, then my face started drying out. I'm not talking about a condition that regular application of lotion will help. This actually burns and is very uncomfortable. Today it occured to me that the FUROSEMIDE could be connected. Any thoughts?
Yes, it can cause peeling skin rash serious side effect which must be reported to your Dr. ASAP and stop taking the medication until you speak to your Dr.-
For future reference.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using furosemide and call your doctor at once if you have any of these serious side effects:
dry mouth, thirst, nausea, vomiting;
feeling weak, drowsy, restless, or light-headed;
fast or uneven heartbeat;
muscle pain or weakness;
urinating less than usual or not at all;
easy bruising or bleeding, unusual weakness;
a red, blistering, peeling skin rash;
hearing loss; or
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
diarrhea, constipation, or stomach pain;
numbness, burning, pain, or tingly feeling;
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Contact you DR.
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 1 answer
Posted 30 Nov 2013 • 1 answer
Is it normal to have dry skin in the vaginal area near the vaginal hole? Showing my friend this site
Posted 3 Jan 2014 • 2 answers
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 13 Jul 2016 • 1 answer